# SDR ASAA0380073

- Difficulty date: January 12, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SR09530057625
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, FRAME CORRODED IN AFT CARGO BAY.  REPLACED FRAME SEGMENT PER SRM 51-30-2 AND 51-30-5.  (M)
